Properties of an abstract pseudoresolvent and well-posedness of the degenerate Cauchy problem

Volume 37 / 1996

Irina Melnikova Banach Center Publications 37 (1996), 151-157 DOI: 10.4064/-37-1-151-157

Abstract

The degenerate Cauchy problem in a Banach space is studied on the basis of properties of an abstract analytical function, satisfying the Hilbert identity, and a related pair of operators A, B.

Authors

  • Irina Melnikova

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image